Publications de l'Institut Mathematique 2006 Volume 80, Issue 94, Pages: 207-217
doi:10.2298/PIM0694207K
Full text ( 135 KB)
Cited by


On a class of functional differential equations having slowly varying solutions

Kusano Takaŝi, Marić Vojislav

Functional differential equations with deviating arguments are studied for the first time in the framework of Karamata regularly varying functions. A sharp condition is established for the existence of slowly varying solutions for a class of second order linear equations of the form x" = q(t)x(g(t)), both in the retarded and in the advanced case.

More data about this article available through SCIndeks